# SDR REXA2019112621704

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON FRAME FS333 BTW STGR 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT  ( E/E ) (TCI 100-09) 

"
"SUMMARY: ON NRC. 00165, CORROSION LEVEL 2. FRAME FS333 BTW STGR 25LHTO 25RH AT MAIN AVIONICS COMPARTMENTWAS REPAIRED PER EA NO. CRJ953-09880 REV. IR
